# SDR DALA2020050702369

- Difficulty date: May 6, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 39,412 hours, 20,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6823 MULTIPLE EMERGENCY EXIT LIGHTS INOP. CORRECTIVE ACTION: RPLCD EMERGENCY LGT BAT PACKS M736 & M733 LTS @ 2&3, 2R & 41-44 & DOOR 4R OPS CHKS GOOD. ROWS 32- 35 SWAPPED BAT PACK W/ M11490 @ ROW 36-40. PACK REMOVED @ 36 LEFT ABC REPLACED POWER SUPPLY & BATT M11490. R & R'ED BATTERY PACK & CHARGER (M11082) PER B757 AMM 33-51. ALL E LIGHTS OPS NORMAL. (719725)
